but not the kind from which you can get honey. And that is really sad, cuz I’d much rather be getting the honey.
On Monday evening we were at a friends house and all was well – but Tuesday morning when I got up my right hand was feeling very odd, I thought it was the arthritis there acting up. But then my 2 big toes were itchy, as the day progressed other itchiness occurred. I went to lunch with friends about 2 and the back of my neck at hairline was going crazy.
When I got home from lunch I was in agony; everyplace where clothing was close and tight was inflamed and itching like crazy, welts started to appear and I could no longer keep from scratching. I had no clue what was going on and had to resort to internet research to find out –
I started taking Diphenhydramine(antihistimine) It helped a bit with the itching. Tuesday evening at bedtime I took 50mg Diphenhydramine and anti-inflammatory and slept pretty good.
Wednesday morning and the rash was still apparent – I did some internet research and discovered that what I do have are hives, but I still don’t know from what. What we’ve been eating is stuff I made, stuff we’re accustomed to…
I took Diphenhydramine on Wednesday morning but was busy and neglected to follow up through out the day. I went to friend Joanna’s at 2 and by the time I left at 5:30 I could barely keep my hands off myself! Yipes! It’s spreading – hairline, behind left ear, torso, back, arms, hands, thighs, behind knees, shins, feet…. Oh my gosh it’s horrible. Before bed I took 750mg Diphenhydramine and another anti-inflammatory.
What else can I doooooooo – according to the internet nothing – I’m doing all I can, just need to wait it out!
So I am slathering myself with Tiger Balm because it’s loaded with camphor, breathing Roman Chamomile through out the night using my diffuser, alternating with lavendar oil inhalations and rubbing it on myself, oh but nothing is really working.
Today I got up and it’s better, I’ll try to follow up throughout the day with more Diphenhydramine, and lots of lotion.